# SDR UHLA2011071500246

- Difficulty date: July 15, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 5,919 hours, 4,647 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L1 DOOR INDICATOR ON MFD SHOWS AMBER X WHEN DOOR OPEN.  WHEN CLOSED AND ARMED, OR CLOSED WITH VENT FLAP OPEN, INDICATES NORMALLY.  MAINTENANCE DEFERRED.  THE DOOR SENSOR HARNESS WAS REPLACED ON 7/23/11 TO CLEAR THE MEL.
